# SDR SWAA013061

- Difficulty date: November 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 48,414 hours, 47,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6551698
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND STRINGER WEBS CRACKED ( 2 EA ) AT BS 294.5, STR'S 7L & 8L.                              R&R WEBS PER SRM.
